liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Upper tail probabilities of integrated Brownian motions
Univ Idaho, Dept Math, Moscow, ID 83844 USA.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska högskolan.
2015 (engelsk)Inngår i: Science China Mathematics, ISSN 1674-7283, Vol. 58, nr 5, s. 1091-1100Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We obtain new upper tail probabilities of m-times integrated Brownian motions under the uniform norm and the L (p) norm. For the uniform norm, Talagrands approach is used, while for the L (p) norm, Zolotares approach together with suitable metric entropy and the associated small ball probabilities are used. This proposed method leads to an interesting and concrete connection between small ball probabilities and upper tail probabilities (large ball probabilities) for general Gaussian random variables in Banach spaces. As applications, explicit bounds are given for the largest eigenvalue of the covariance operator, and appropriate limiting behaviors of the Laplace transforms of m-times integrated Brownian motions are presented as well.

sted, utgiver, år, opplag, sider
Springer Verlag (Germany) , 2015. Vol. 58, nr 5, s. 1091-1100
Emneord [en]
integrated Brownian motion; upper tail probability; small ball probability; metric entropy
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-118019DOI: 10.1007/s11425-015-4981-9ISI: 000352993800009OAI: oai:DiVA.org:liu-118019DiVA, id: diva2:813149
Merknad

Funding Agencies|Simons Foundation [246211]

Tilgjengelig fra: 2015-05-21 Laget: 2015-05-20 Sist oppdatert: 2017-12-04

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Yang, Xiangfeng

Søk i DiVA

Av forfatter/redaktør
Yang, Xiangfeng
Av organisasjonen
I samme tidsskrift
Science China Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 136 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf